Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

June 26, 2011Marion County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 26, 2011, 6:49 PM EDT for Marion County, Georgia. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2011, 6:49 PM EDT (22:49 UTC)
Expired
Jun 26, 2011, 7:15 PM EDT
In force
26 min
Issued by
NWS Atlanta, GA

County Marion County, GA

The radar

The Robins AFB radar (KJGX), 119 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 7:10 PM EDTHAIL 1Oakland, GA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.8 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1451 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1451 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1040 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

550 
WWUS82 KFFC 262249
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
649 PM EDT SUN JUN 26 2011

GAZ091-092-262315-
649 PM EDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN SCHLEY AND MARION COUNTIES UNTIL 715 PM EDT...

AT 642 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BRANTLEY THE THUNDERSTORM WAS NEARLY
STATIONARY.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
SCHLEY AND MARION COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE MARION ESTATES...OAKLAND...BRANTLEY...
ZELLOBEE...CEDAR CREEK...WALLS CROSSING...CHURCH HILL...DRANEVILLE...
PUTNAM...DOYLE...TAZEWELL AND BUENA VISTA. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3219 8456 3219 8460 3221 8460 3224 8465
      3241 8466 3251 8456 3242 8440 3219 8429
      3216 8435 3217 8442 3213 8444 3213 8452
TIME...MOT...LOC 2249Z 326DEG 2KT 3233 8457

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 26, 3:59 PM EDT, 2 hours 50 minutes earlier.

Area forecast discussion, Jun 26, 3:59 PM EDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EDT SUN JUN 26 2011

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
COLD POOL HAS PUSHED INTO NORTH GEORGIA AND A DECENT TEMPERATURE
DIFFERENCE CAN BE OBSERVED BETWEEN FAR NORTH GEORGIA WHERE IT IS
82 IN DALTON AND THEN CARTERSVILLE SOUTHWARD WHERE IT IS 90 AT
CARTERSVILLE. THIS OUTFLOW BOUNDARY IS STRETCHED FROM ROME TO
DAHLONEGA AND WILL CONTINUE TO PUSH SOUTHWARD THROUGH TONIGHT.
WITH THIS FEATURE AND DAYTIME HEATING...SEVERE THUNDERSTORMS ARE
EXPECTED ACROSS THE NORTH GEORGIA THROUGH TONIGHT. MAIN THREAT
CONTINUES TO BE DAMAGING WIND AND LARGE HAIL AND HAVE ALREADY
RECEIVED REPORTS OF HAIL TODAY WITH THE PULSE THUNDERSTORMS. MCS
OVER WESTERN TENN IS HEADING SOUTHWARD INTO ALABAMA BUT IT WILL
SPREAD INTO GEORGIA OVER THE NEXT HOUR.

EXPECT TO SEE THIS OUTFLOW BOUNDARY CONTINUE TO KICK OFF
THUNDERSTORMS THROUGH THE EVENING AND WITH TO THE ABOUT TO PUSH
INTO GEORGIA...KEPT CHANCE POPS FOR THE BEGINNING PORTION OF THE
NIGHT /LIKELY ACROSS THE NORTH THIS AFTERNOON/.

ON MONDAY MAY HAVE THE LINGERING REMNANTS OF THE BOUNDARY FROM
TODAY TO HELP INITIATE STORMS WITH DIURNAL HEATING. IN ADDITION
MAY SEE AN MCS FROM THE STORMS IN WESTERN MISSOURI TRY AND MAKE
IT INTO THE STATE. THE SYSTEM IS FURTHER SOUTH AND WEST OF THE
SYSTEM THAT IS CURRENTLY MOVING ACROSS GEORGIA. GIVEN THIS...THERE
IS THE CHANCE FOR THUNDERSTORMS AGAIN ON MONDAY. MODELS INDICATE A
FRONT MOVING INTO NORTH GEORGIA ON TUESDAY WITH IT ACROSS SOUTH
GEORGIA LATE TUESDAY NIGHT...THIS WILL ALSO HELP TO ENHANCE
DIRUNAL CONVECTION.

LOW TEMPS ARE A BLEND OF MAV/MET WITH SOME MINOR ADJUSTMENTS.
OVERNIGHT TEMPS MAY DEPEND ON A LOT OF HOW QUICKLY THE RAIN CLEARS
OUT AND IF THE CLOUDS CLEAR OUT.

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
GFS IS PROGRESSIVE WITH AFOREMENTIONED FRONT HOWEVER THE ECMWF
WANTS TO LINGER THE SYSTEM ACROSS SOUTH GEORGIA INTO FLORIDA
THROUGH THE END OF THE WEEK. AFTER THE FRONT MOVES THROUGH...GFS
IS NOT SHOWING MUCH IN THE WAY OF PRECIP BUT EVEN WITH THAT...CANT
RULE OUT DIRUNAL THUNDERSTORMS. WEAK FRONT PROGGED TO MOVE THROUGH
FRIDAY NIGHT...BUT MODELS ARE NOT SHOWING MUCH IN THE WAY OF
PRECIP.

&&

.AVIATION...
18Z UPDATE...
MAIN FOCUS ON CONVECTION THIS AFTERNOON INTO THIS EVENING...WITH
THUNDERSTORM COMPLEX MOVING SOUTHEAST FROM TENNESSEE AND POP UP
STORMS POSSIBLE OUT AHEAD OF IT. TEMPO THUNDER NORTHERN TAF SITES
GENERALLY 20Z-01Z TIME FRAME. EXPECT GENERALLY VFR TO LOW VFR
CONDITIONS OUTSIDE OF PRECIP AREAS WITH CIGS LOWERING INTO THE
MVFR RANGE IN STORMS. WEST-NORTHWEST WINDS 5 TO 10 KTS EXCEPT
STRONGER AND GUSTY IN/AROUND STORMS.

//ATL CONFIDENCE...18Z UPDATE...
MED TO HIGH ON MOST ELEMENTS...EXCEPT LOW TO MED ON TIMING OF
CONVECTION.

49

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          69  95  72  96 /  30  30  20  30
ATLANTA         72  94  75  92 /  30  30  20  30
BLAIRSVILLE     65  91  68  90 /  40  40  20  40
CARTERSVILLE    67  93  69  94 /  30  40  20  40
COLUMBUS        74  95  74  95 /  40  30  20  30
GAINESVILLE     70  94  73  93 /  30  40  20  40
MACON           70  95  73  96 /  30  40  20  30
ROME            70  94  71  96 /  30  40  20  40
PEACHTREE CITY  68  93  70  93 /  40  30  20  30
VIDALIA         74  95  75  95 /  30  40  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 9 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA...
CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...DADE...
DAWSON...DEKALB...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...
GILMER...GORDON...GREENE...GWINNETT...HALL...HARALSON...HEARD...
HENRY...JACKSON...LUMPKIN...MADISON...MORGAN...MURRAY...NEWTON...
NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PICKENS...POLK...
ROCKDALE...SOUTH FULTON...TALIAFERRO...TOWNS...UNION...WALKER...
WALTON...WARREN...WHITE...WHITFIELD...WILKES.

&&

11
Hazardous weather outlook, Jun 26, 5:30 AM EDT, 13 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
530 AM EDT SUN JUN 26 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-270930-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
530 AM EDT SUN JUN 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED TO SCATTERED SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON
AND TONIGHT

.SYNOPSIS...
A COMPLEX OF THUNDERSTORMS OVER SOUTHERN ILLINOIS AND INDIANA WILL
CONTINUE MOVING SOUTHEAST THROUGH TONIGHT. THESE STORMS WILL MOVE
INTO NORTH GEORGIA THIS AFTERNOON.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM SCATTERED TO ISOLATED SEVERE THUNDERSTORMS
WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY WINDS TO 60
MPH. THE BEST LOCATION FOR SCATTERED SEVERE STORMS WILL BE ACROSS
NORTH GEORGIA WITH ISOLATED SEVERE STORMS ACROSS CENTRAL GEORGIA
THIS AFTERNOON AND TONIGHT.

DISCUSSION...
A COMPLEX OF THUNDERSTORMS OVER SOUTHERN ILLINOIS AND INDIANA WILL
CONTINUE MOVING SOUTHEAST THROUGH TONIGHT. THIS COMPLEX IS EXPECTED
TO MOVE INTO NORTH GEORGIA THIS AFTERNOON AS IT WEAKENS BECAUSE OF
THE UPPER LEVEL RIDGE OVER THE REGION. INSTABILITY INDICES INCREASE
THIS AFTERNOON WITH CAPES EXPECTED IN THE 1500 TO 2000 RANGE ACROSS
NORTH AND CENTRAL GEORGIA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Local storm report, Jun 26, 6:15 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
615 PM EDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     TSTM WND DMG     ARMUCHEE                34.39N 85.18W
06/26/2011                   FLOYD              GA   PUBLIC

            3 TREES DOWN.

&&

JLF
Local storm report, Jun 26, 6:17 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
617 PM EDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     TSTM WND DMG     1 E DALTON              34.77N 84.96W
06/26/2011                   WHITFIELD          GA   EMERGENCY MNGR

            TREE AND POWER LINES DOWN ON GREENRIDGE DRIVE.

&&

JLF
Local storm report, Jun 26, 6:24 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
624 PM EDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     TSTM WND DMG     4 NW WALESKA            34.36N 84.60W
06/26/2011                   CHEROKEE           GA   EMERGENCY MNGR

            LARGE TREE AND POWERLINES DOWN ACROSS CAR.

&&

JLF
Special weather statement, Jun 26, 6:43 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
643 PM EDT SUN JUN 26 2011

GAZ006>009-015-016-023-262345-
643 PM EDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WHITE...UNION...
TOWNS...LUMPKIN...FANNIN...GILMER AND HALL COUNTIES UNTIL 745 PM
EDT...

AT 641 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MCCAYSVILLE-COPPERHILL THROUGH WEST OF
LAKE LANIER ISLANDS...MOVING EAST AT 45 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WHITE...UNION...TOWNS...LUMPKIN...FANNIN...GILMER AND HALL
COUNTIES THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE MARION...PISGAH...CHERRY LOG...STOVER CREEK SHELTER...
BLUE RIDGE...EPWORTH...MCCAYSVILLE-COPPERHILL...HIGDON...BLACK GAP
SHELTER...SPRINGER MOUNTAIN SHELTER...HAWK MOUNTAIN SHELTER...DIAL...
MORGANTON...MINERAL BLUFF AND CAMP MERRILL. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3499 8358 3494 8356 3488 8365 3480 8367
      3475 8362 3450 8365 3443 8361 3437 8367
      3430 8362 3413 8382 3411 8391 3417 8406
      3428 8393 3441 8397 3450 8415 3462 8419
      3457 8426 3459 8434 3465 8432 3499 8450
TIME...MOT...LOC 2242Z 260DEG 40KT 3498 8437 3467 8419
          3414 8432
Special weather statement, Jun 26, 6:44 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
644 PM EDT SUN JUN 26 2011

GAZ023>025-262315-
644 PM EDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL IN BANKS...HALL
AND JACKSON COUNTIES UNTIL 715 PM EDT...

AT 642 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PENDERGRASS...MOVING EAST AT 30 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
BANKS...HALL AND JACKSON COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE PENDERGRASS...TALMO...JEFFERSON...
PEACH STATE SPEEDWAY...MAYSVILLE...APPLE VALLEY...BANKS CROSSING...
COMMERCE...NICHOLSON AND FIVE POINTS. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3425 8333 3420 8338 3420 8340 3416 8336
      3412 8335 3411 8336 3410 8375 3428 8377
      3432 8338
TIME...MOT...LOC 2245Z 265DEG 27KT 3420 8365
Special weather statement, Jun 26, 6:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
649 PM EDT SUN JUN 26 2011

GAZ091-092-262315-
649 PM EDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN SCHLEY AND MARION COUNTIES UNTIL 715 PM EDT...

AT 642 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BRANTLEY THE THUNDERSTORM WAS NEARLY
STATIONARY.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
SCHLEY AND MARION COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE MARION ESTATES...OAKLAND...BRANTLEY...
ZELLOBEE...CEDAR CREEK...WALLS CROSSING...CHURCH HILL...DRANEVILLE...
PUTNAM...DOYLE...TAZEWELL AND BUENA VISTA. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3219 8456 3219 8460 3221 8460 3224 8465
      3241 8466 3251 8456 3242 8440 3219 8429
      3216 8435 3217 8442 3213 8444 3213 8452
TIME...MOT...LOC 2249Z 326DEG 2KT 3233 8457

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 11:07 AM EDTSevere Thunderstorm WarningFFCWalker23 min
Jun 26, 12:01 PM EDTSpecial Weather StatementFFCChattooga29 min
Jun 26, 2:30 PM EDTSpecial Weather StatementFFCMarion30 min
Jun 26, 2:46 PM EDTSpecial Weather StatementFFCPolk14 min
Jun 26, 3:06 PM EDTSevere Thunderstorm WarningFFCForsyth, Hall24 min
Jun 26, 3:08 PM EDTSevere Thunderstorm WarningFFCMacon, Schley, Taylor37 min
Jun 26, 3:32 PM EDTSpecial Weather StatementFFCHall28 min
Jun 26, 3:36 PM EDTSpecial Weather StatementFFCSumter24 min
Jun 26, 3:40 PM EDTSpecial Weather StatementFFCHall20 min
Jun 26, 3:47 PM EDTSevere Thunderstorm WarningFFCHall28 min
Jun 26, 3:54 PM EDTSpecial Weather StatementFFCEmanuel36 min
Jun 26, 3:55 PM EDTSpecial Weather StatementFFCDade50 min
Jun 26, 3:57 PM EDTSpecial Weather StatementFFCHarris, Muscogee33 min
Jun 26, 4:00 PM EDTSpecial Weather StatementFFCSumter15 min
Jun 26, 4:08 PM EDTSpecial Weather StatementFFCSumter37 min
Jun 26, 4:13 PM EDTSpecial Weather StatementFFCBanks32 min
Jun 26, 4:25 PM EDTSpecial Weather StatementFFCHarris35 min
Jun 26, 4:32 PM EDTSpecial Weather StatementFFCEmanuel28 min
Jun 26, 4:51 PM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Floyd, Walker, Whitfield54 min
Jun 26, 4:52 PM EDTSpecial Weather StatementFFCCrisp23 min
Jun 26, 5:01 PM EDTSpecial Weather StatementFFCHarris29 min
Jun 26, 5:08 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon37 min
Jun 26, 5:12 PM EDTSpecial Weather StatementFFCCrisp33 min
Jun 26, 5:13 PM EDTSpecial Weather StatementFFCWheeler32 min
Jun 26, 5:33 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon, Murray, Polk, Walker and 1 more42 min
Jun 26, 5:35 PM EDTSpecial Weather StatementFFCTroup25 min
Jun 26, 5:38 PM EDTSpecial Weather StatementFFCCrisp37 min
Jun 26, 5:39 PM EDTSpecial Weather StatementFFCTelfair, Wheeler36 min
Jun 26, 5:51 PM EDTSpecial Weather StatementFFCHarris24 min
Jun 26, 5:53 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson37 min
Jun 26, 5:56 PM EDTSevere Thunderstorm WarningFFCHarris, Troup49 min
Jun 26, 6:00 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Paulding, Pickens45 min
Jun 26, 6:03 PM EDTSpecial Weather StatementFFCMeriwether, Pike27 min
Jun 26, 6:06 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray39 min
Jun 26, 6:09 PM EDTSpecial Weather StatementFFCMarion36 min
Jun 26, 6:12 PM EDTSpecial Weather StatementFFCFulton33 min
Jun 26, 6:14 PM EDTSpecial Weather StatementFFCHall31 min
Jun 26, 6:16 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Upson44 min
Jun 26, 6:20 PM EDTSevere Thunderstorm WarningFFCCoweta, Douglas, Fulton, Heard, Troup40 min
Jun 26, 6:29 PM EDTSevere Thunderstorm WarningFFCCarroll31 min
Jun 26, 6:35 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, Dawson, DeKalb, Forsyth, Fulton and 2 more40 min
Jun 26, 6:43 PM EDTSpecial Weather StatementFFCFannin, Hall, Lumpkin, Towns, Union, White62 min
Jun 26, 6:44 PM EDTSpecial Weather StatementFFCJackson31 min
Jun 26, 6:51 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Fulton, Henry, Spalding39 min
Jun 26, 6:52 PM EDTSevere Thunderstorm WarningFFCMarion53 min
Jun 26, 6:55 PM EDTSpecial Weather StatementFFCCrawford35 min
Jun 26, 6:58 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Upson32 min
Jun 26, 7:05 PM EDTSpecial Weather StatementFFCTroup25 min
Jun 26, 7:09 PM EDTSpecial Weather StatementFFCLaurens36 min
Jun 26, 7:10 PM EDTSevere Thunderstorm WarningFFCBarrow, DeKalb, Gwinnett, Rockdale, Walton35 min
Jun 26, 7:25 PM EDTSpecial Weather StatementFFCButts, Clayton, Fayette, Henry, Lamar, Newton and 3 more50 min
Jun 26, 7:29 PM EDTSpecial Weather StatementFFCHarris, Muscogee31 min
Jun 26, 7:31 PM EDTSevere Thunderstorm WarningFFCButts, Lamar, Monroe, Pike, Spalding44 min
Jun 26, 7:32 PM EDTSpecial Weather StatementFFCCrawford, Marion, Taylor28 min
Jun 26, 7:40 PM EDTSpecial Weather StatementFFCBanks, Barrow, Clarke, Hall, Jackson, Morgan and 4 more50 min
Jun 26, 7:44 PM EDTSpecial Weather StatementFFCJasper31 min
Jun 26, 7:50 PM EDTSevere Thunderstorm WarningFFCBibb40 min
Jun 26, 7:54 PM EDTSevere Thunderstorm WarningFFCCrawford, Taylor30 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.